# SDR IPXA2024052075328

- Difficulty date: April 25, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 23,656 hours, 14,470 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R/H CENTER FLAP ASSY HAS A CRACK (1EA) AT RIB LOCATION 13 AFT SIDE. AREA MARKED IN RED. ACCOMPLISH CATEGORY A PERMANENT REPAIR PER EO-90290-REQ1 AND EA 300-5750-27-A3580 REV -. MAJOR REPAIR.
